# SDR AALA202503204901

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 14,594 hours, 5,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR GIRT BAR REQUIRES INSPECTION BECASUE WHITE PLASTIC RING DOES NOT REMAIN IN PLACE. INSTALL BAR LOCK SPRING PIN. PER AMM 25-66-01.
